I have been reading alot on perverse n I am addicted to them I get cold I sweat I cry n I want help to come off them am taken like 6 pills a day n I don't have no pain until I don't have them I so bad on them were I take my bill money or n money I get n buy them my child can not have Christmas cause I spend the money on pills I have no one to talk to cause am shame I want to fight it so bad but my body crave for them bad how can I stop can someone please help me tears
There are a number of different treatment center that can help you and you can find them in the internet . But if you want to do it at home, the easiest way seems to be slowly. Try taking one pill every five days. Now you are at 6, next week go to five and so on. You have to stick to it and see how you feel. When you get to 3 pills a day you can try lowering half every 5 days. I know it’s not easy, but is not easy being on them neither and it is worth the effort. God Bless you and all the best.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. MedHelp is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.